So I thought this was dizziness but I think now I'm just in a daze?? 😩

Anyone else experience this? Past 3 days thought I was dizzy but I think it's a daze πŸ˜’ How do I stop this feeling i have been an emotional wreck just crying coz I think I'm ill.. It's hard to accept this is anxiety and nothing more serious! I've booked to see doctor tomorrow just to ease my mind until I start cbt very soon hopefully x

5 Replies

oldest β€’ newest
  • Hi Jess,

    You did the right thing by making a dr's appt.... It's ok to feel anxious, also, right before the appt... and sometimes even during... but you WILL be ok... Just don't hold back anything you want to ask the dr... just spill it all out. Later you will be glad you did... I am sure the cbt will help you, too. You sound like a very honest, upfront person...and you definitely have that going for you! Good luck to you! I hope today is a better one for you.

  • Hi

    you've done the right thing by booking a drs appt. I feel dizzy all the time too due to anxiety. Best to get it checked out though. I find it helps to write down list of how feeling so got it to hand incase struggle to get message across :-)

    Jules :-)

  • I went through the exact same thing and was diagnosed with anxiety when I went to the Dr.. Good luck!

  • Hey :) went to the doctors today and got it all off my chest again! I went in sat there and cried and told him my fears and he just listened to me he gave me an exam (I've maxed out on blood tests think I've had everyone going) he's going to call cbt see if he can get me in quicker also offered me medication but I didn't want to go down that route and he was glad I said no to them!! I'm sure I'll get there like all of you aswell.. He said people with anxiety often find themselfs in a daze and unable to snap out of it! He's retiring on the 31st Dec and I'm absolutely gutted because he's helped me so much!! X

  • Good for you, Jess....and even though I am not 'arguing against' people who use medication...its their journey... but for me, I tried 3 kinds and none of them worked and had horrid withdrawals with the last one (Mirtazapine)... Yes, you will and CAN be ok without it. I'm proud of you for spilling out your guts to your dr...Good!! And I know you will benefit for the CBT... I'm sorry your dr is retiring (altho we wish him luck! :) ) but you will find another good one. You'll see! :)

You may also like...